Announcement

Announcement Module
Collapse
No announcement yet.

Hands hurting after first day of bep

Page Title Module
Move Remove Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • Hands hurting after first day of bep

    Hi guys quick question, i know neuropathy is a side effect but is it common for my hands to hurt after the first day of bep? I will talk to my dr/nurses tomorrow. Thanks guys

  • #2
    Won't be neuropathy at this point. But Bleomycin can affect the blood vessels of the hands, but this is usually a delayed effect. Even 1 year out, my palms are more sensitive to temperature than they were in the past. If I was to do things again, I would've kept my hands in cold water for a few hours after each Bleomycin infusion (Bleo has a very short half life so a few hours is likely sufficient) to try to limit the amount of Bleo that got to my hands. Who knows if that would work, but I would certainly try it if I did things again.
    Diagnosed at age 31. Treated in NYC. Now living in Ottawa, ON, Canada.

    7/1/2015: felt tiny lump on side of R testicle
    7/30/2015: Ultrasound shows 2 intra-testicular masses.
    7/31/2015: tumor markers normal, CXR clear
    8/5/2015: R orchiectomy
    8/11/2015: Pathology: 1.2 x 1.0 x 1.0 cm, embryonal 80%, seminoma 20%, with LVI and rete testis invasion
    8/14/2015: CT abdomen/pelvis clear, Stage 1b
    8/24/2015: started 1 x BEP

    Comment


    • #3
      Whats up rjkd, it feels like i have carpel tunnel. I also think its neuropathy because i didnt sleep for **** my nerves are shot to hell. I would almost be asleep then my body would wake me up, im goingbto ask about adavan and get some hemp oil i cant go yhrough that every night

      Comment


      • #4
        Hi Scott
        I had difficulty sleeping and ended up getting the doctor to prescribe me some sleeping pills. I remember running out and going to my GP and being told about the "evils of sleeping pills and how I shouldn't be dependent on them", but he did give me a repeat. For me, they really improved my lot during treatment. I was so "wired" with everything that I couldn't relax and sleeping was a real challenge. Hope you find something that'll work for you. DZ

        Jan 2009: RHS (Seminoma) & RT
        Mar 2010: LHS (Embryonal Carcinoma)
        Sep 2010: Relapse & 3 x BEP
        Mar 2015: Five years "nut free"
        http://doublezeroami.blogspot.com

        Comment


        • #5
          So i just looked it up its an allergic reaction. I might have to go get some pills to take care of it. I guess the fluid in the cells leak into the skin. Day 2 and already off to a great start

          Comment


          • #6
            Could be my kidneys to great gonna have them test for that as well

            Comment


            • #7
              I am not too sure about the hands. I would be surprised about it being from the Bleo...but then again with chemo nothing surprises me.

              As for not being able to sleep too well that may be from the Steroids that you likely got. I always got Steroids on day one and could never sleep well the night after. I'd end watching movies at 3 am until I fell back to sleep.

              - Matt
              March 4th 2014: [AFP = 2.5; bHCG = 6; LDH = 618]
              March 13th: Left IO 100% Classic Seminoma
              6.3 x 5.1 x 3.8 cm, no invasion of anything
              LDH never fully normalized
              Stage: IS
              Watchful Waiting
              May 1st: promoted to Stage IIB with two PET active tumors in the para-aortic lymph nodes 2.5 & 2.4 cm
              May 12th: started 3xBEP
              Neupogen during Cycle 2 and 3
              July 8th: Last Bleo shot of Cycle 3 -- chemo completed !
              August 4th: Post Chemo CT/PET scan
              September 4th: Port removed
              January 8th 2018: 3.5 YEARS ALL CLEAR !

              Comment


              • #8
                Ya was from the steroids for sure

                Comment


                • #9
                  The day after bleo I would always have trouble sleeping and my hands and ankles would hurt.

                  Comment

                  Working...
                  X